# SDR TRBA201121602

- Difficulty date: August 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- Aircraft time: 21,529 hours, 25,746 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT APPROACH BURNING ODOR IN CABIN AND COCKPIT.  RECIRC FAN NR1 FAULTED AFTER LANDING.  RECIRCULATING FAN NR 1 IAW JIC 21-22-21 RAI 1000.  OPS CHECK GOOD
